# SDR SWAA031500

- Difficulty date: July 4, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 66,011 hours, 71,395 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 1061226
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, NLG RED UNSAFE LIGHT REMAINED ILLUMINATED.  CYCLED GEAR ALL LIGHTS OPERATED NORMAL.  FOUND, LOCK LINE SENSOR TARGET BRACKET LOOSE.  SECURED BRACKET PER MM.
